Coding discretizations of continuous functions - Archive ouverte HAL Access content directly
Journal Articles Discrete Math. Year : 2011

Coding discretizations of continuous functions


We consider several coding discretizations of continuous functions which reflect their variation at some given precision. We study certain statistical and combinatorial properties of the sequence of finite words obtained by coding a typical continuous function when the diameter of the discretization tends to zero. Our main result is that any finite word appears on a subsequence discretization with any desired limit frequency.
Fichier principal
Vignette du fichier
Discretization.pdf (147.29 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00403875 , version 1 (13-07-2009)



Cristobal Rojas, Serge Troubetzkoy. Coding discretizations of continuous functions. Discrete Math., 2011, 311 (8-9), pp.620-627. ⟨10.1016/j.disc.2011.01.011⟩. ⟨hal-00403875⟩
221 View
92 Download



Gmail Facebook Twitter LinkedIn More